A studentized permutation test for the nonparametric Behrens-Fisher problem in paired data

Konietschke, Frank, Pauly, Markus . Electronic Journal of Statistics 2012. 6 :1358-1372

Locate this article in:

Bibtex

@article{CIS-262972,
  Author = {Konietschke, Frank and Pauly, Markus},
  Title = {A studentized permutation test for the nonparametric Behrens-Fisher problem in paired data},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {1358--1372},
  Keywords = {Functional data, Regularization, Penalized regression, generalized singular value decomposition, Rank statistics, Resampling, Confidence intervals, Heteroscedasticity, Matched pairs, nonparametric Behrens-Fisher problem}
}

Similar articles